# SDR SWAA2012070605566

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 31,678 hours, 18,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LENS COVER MISSING AT ROW 1 ABC.  INSTALLED LENS COVER IAW MM.
